Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Two element generation of the symplectic group


Author: P. F. G. Stanek
Journal: Bull. Amer. Math. Soc. 67 (1961), 225-227
MathSciNet review: 0123621
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert and John Thompson, Two-element generation of the projective unimodular group, Illinois J. Math. 3 (1959), 421–439. MR 0106951
  • 2. Leonard Eugene Dickson, Linear groups: With an exposition of the Galois field theory, with an introduction by W. Magnus, Dover Publications, Inc., New York, 1958. MR 0104735
  • 3. T. G. Room, The generation by two operators of the symplectic group over 𝐺𝐹(2). part 1, J. Austral. Math. Soc. 1 (1959/1961), no. part 1, 38–46. MR 0106952
  • 4. T. G. Room and R. J. Smith, A generation of the symplectic group, Quart. J. Math. Oxford Ser. (2) 9 (1958), 177–182. MR 0097448


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10581-8